# SDR CALA2014082501151

- Difficulty date: August 25, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 44,810 hours, 15,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152027797178T
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK SPLICE STRAP HAS WRONG ED RBL 24.75  STATION 727.  ACCOMPLISHED REPAIR AT SEAT TRACK FLOORBEAM UPPER CHORD IAW ECRA 5320 02305.  THIS ECRA PROVIDE FAA AMOC APPROVED PERMANENT REPAIR CW RES 2007424 29 REV IR.
